# SDR 2005FA0001622

- Difficulty date: November 22, 2005
- Submitted: December 27, 2005
- Operation: General aviation
- Aircraft: N39503
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885224
- Engine: Lyc IO540*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 451848
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVING AT DESTINATION GEAR WAS SELECTED DOWN.  NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE AND IN TRANSIT  LIGHT STAYED ON.  INSPECTED AND FOUND NOSE GEAR DOWNLOCK SWITCH ACTUATING ARM BROKEN OFF.  DETERMINED CAUSE OF BREAKING WAS TIME IN SERVICE AND WORK HARDING OF METAL ARM, SUGGEST TIME LIMITED INTERVAL FOR REPLACING.  (K)
